Jump to content
CrazyBoards.org

Wellbutrin stopped working after three-ish weeks?


Recommended Posts

Hey...it's been a while since I was on here but I really don't know what to do right now.

I'm currently on 200mg Lamictal, 15mg Lexapro and 300mg XR or whatever it is Wellbutrin. I've been on the Wellbutrin for a month or three weeks or SOMETHING and it was working so well for the first few weeks! I finally had my energy and ambition back, and I was *happy* for the first time since I was thirteen (almost sixteen now). Apparently now the BP diagnosis doesn't stand, I don't even know. I'm still depressed right now.

I've been this way for a few days, and it's really not due to most of the life stuff I'm experiencing (gf broke up with me, girls want to kick my ass, grades suck and I feel like I'm a failure). I'm tired again, and all I want to do is eat junk food and sleep. I'm scared to go to school because I don't want to deal with the girls that want to kick my ass, and school is just miserable in general. I barely get through the day.

I was thinking of suicide a lot today for the first time in WEEKS. I was also thinking of cutting. The urges weren't strong enough to act on, but still...

Anyway, I don't have an appt. with my pdoc until the beginning of April I think, and I don't know what to do until then. I can't tell anyone I'm suicidal because they're going to commit me or send me to a day program. My parents really don't have the money and I don't want to miss school...the guidance counselor and the adjustment counselor as well as the nurses know about my situation, but this still sucks...

I really don't know what to do...ideas?

Thank you sooo much for listening.

Link to comment
Share on other sites

Have you thought that it may not be the Wellbutrin? It could just be a worsening of the symptoms due or not due to what's going on in your life. You can go up on both the Lamictal and Lexapro.. so depending on how much they helped you, it may be a way to get over this hump. Call your pdoc and get an emergency appointment. You're suicidal.. that's not ok by any standard. You need to be seen now. Get in to see your pdoc and let him/her decide how best to handle this med-wise.

Link to comment
Share on other sites

Alright, I will call tomorrow as it's 10:00 pm here so that's not gonna work lol. I'm not currently suicidal, but I was earlier. She doesn't want to go up on the Lamictal or the Lexapro for some reason though...I find it weird but you know, she's the doctor, I should trust her. She's pretty decent anyway.

Link to comment
Share on other sites

Well let her know that you did have suicidal thoughts so she knows how seriously she needs to take the situation. That may override her idea of keeping you at the lesser dosages. The more she knows the better.

Link to comment
Share on other sites

Alright, I will call tomorrow as it's 10:00 pm here so that's not gonna work lol. I'm not currently suicidal, but I was earlier. She doesn't want to go up on the Lamictal or the Lexapro for some reason though...I find it weird but you know, she's the doctor, I should trust her. She's pretty decent anyway.

Thats good that you are going to try and get an earlier appointment. That's important. I agree with Cetkat, that sometimes adjustments need to be made until you find something that is helping you. I know it can be discouraging at times, but you will find the right combo. Are you in therapy at all? Please keep us updated and if you are ever feeling suicidal/like cutting yourself, you can message me if you need someone to talk to (I'll add you as a friend). I know it helps (at least for me) to talk to someone that understands. Good luck with calling your doctor.

Link to comment
Share on other sites

Archived

This topic is now archived and is closed to further replies.

×
×
  • Create New...